MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE TRL ML45MM; KNEE INSTRUMENT : SLEEVE TRIALS

DEPUY ORTHOPAEDICS INC US MBT TRAY SLEEVE TRL ML45MM; KNEE INSTRUMENT : SLEEVE TRIALS
Model Number 2294-54-110
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a complex knee using the tc3 and revision mbt system the sleeve trials are not connecting to the tray trials.Surgeon feels the set is worn out, too old and the trials need to be replaced.Requested all sizes to be replaced.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
MBT TRAY SLEEVE TRL ML45MM
Common Device Name
KNEE INSTRUMENT : SLEEVE TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12042207
Report Number1818910-2021-13298
Device Sequence Number4188031
Product Code HWT
UDI-Device Identifier10603295113874
UDI-Public10603295113874
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2294-54-110
Device Catalogue Number229454110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR